# SDR 99ZZZX1471

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N475QS
- Make and model: Gulstm GIV
- Aircraft serial: 1275
- System (JASC): 3810 · Potable Water System
- Part: Drain Mast
- Part number: 115677114
- Condition: Failed
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFT SINKS (GALLEY AND LAV) WOULD NOT DRAIN. T/S SYSTEM, FOUND DRAIN MAST NOT HEATING UP. REMOVED MAST AND INSTALLED NEW MAST OF SAME P/N, S/N 396.  PERFORMED OPERATIONAL CHECK OF DRAIN MAST HEATING ELEMENT, NO DEFECTS NOTED.  SINKS WERE NOT DRAINING DUE TO MAST FREEZING UP AT ALTITUDE, SINKS NOW DRAIN PROPERLY IN-FLIGHT.  ALL WORK PERFORMED IAW GIV MM.  ACFT TT:  3,388.2 HOURS.
